MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517720
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device a1502 code captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal partially covered stent was to be implanted in the esophagus to treat esophageal cancer during an esophagogastroduodenoscopy (egd) procedure performed on december 1, 2025.The patient's anatomy was tortuous (tight) and was not dilated prior to stent placement.During the procedure, it was reported that the physician was not pleased with the placement of the 10cm agile esophageal stent as it "jumped" forward upon placement and was not able to reposition correctly.The stent was then removed with rat tooth forceps.The procedure was completed with another stent of the same model but with a longer size.There were no patient complications reported as a result of this event.

Brand Name
AGILE? ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23935704
Report Number3005099803-2025-06966
Device Sequence Number15814547
Product Code ESW
UDI-Device Identifier00191506006594
UDI-Public(01)00191506006594(17)270403(10)36218750
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00517720
Device Catalogue NumberM00517720
Device Lot Number0036218750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/31/2025
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown